# SDR ASAA2015052311833

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 31,010 hours, 9,446 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Part number: 17410802
- Condition: Worn
- Location: Keyboard
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC BUTTONS TOO WORN TO READ.  ACFT GROUNDED. REPLACED F/O FMC KEYBOARD IAW AMM 34-61-01. OPS CHECKED IAW AMM 34-61-01.  OPS CHECKED GOOD.
